mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Homogeneous backward semi-Markov reward models for insurance contracts
Universit´a di Roma La Sapienza, Italy.
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-2626-5598
Mälardalen University, Department of Mathematics and Physics.
2005 (English)In: Proceedings of ASMDA 2005 Conference: Brest, 2005, 2005, p. 959-967Conference paper, Published paper (Other academic)
Abstract [en]

Numerical algorithms for eveluation of higher order moments for semi-Markov rewards processes are presented. Results of numerical experiments are given and commented.

Place, publisher, year, edition, pages
2005. p. 959-967
Keywords [en]
semi-Markov reward model, higher order moments, numerical algorithms
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:mdh:diva-2984OAI: oai:DiVA.org:mdh-2984DiVA, id: diva2:115648
Conference
ASMDA 2005 Conference
Available from: 2008-03-04 Created: 2008-03-04 Last updated: 2017-02-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Silvestrov, Dmitrii

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
Department of Mathematics and Physics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf